Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




67 Publications

2016 | Journal Article | IST-REx-ID: 1280   OA
Fixed energy universality for generalized wigner matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Communications on Pure and Applied Mathematics 69 (2016) 1815–1881.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608   OA View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881   OA
Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508   OA
Gap universality of generalized Wigner and β ensembles
L. Erdös, H. Yau, Journal of the European Mathematical Society 17 (2015) 1927–2036.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Z. Bao, G. Pan, W. Zhou, IEEE Transactions on Information Theory 61 (2015) 3413–3426.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed